Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for sun burn and skin rash

Have just had a cortisone injection for prickly heat and an cortisone cream to apply from a doctor in Gran Canaria Spain and have to go tomorrow for a second injection how long before the rash goes and I can go out in the sun again
is there any way to prevent this happening again tried anti histamine UV5 suncream sunbed sessions before holidays but this rash always appears
I am 42 years old weigh 195 lbs and am six feet tall
Thanks in advance Sean
Mon, 6 Sep 2021
Report Abuse
Dermatologist 's  Response
Hi,

A broad spectrum water resistant sunscreen lotion of spf 50 and above to be applied on exposed areas and repeated after every 3 hours. Try not to stay out continuously for long durations. Mild moderate topical steroids and oral antihistamines can help in relieving the symptoms of sun burn.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pawan Gupta, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cortisone


Suggest treatment for sun burn and skin rash

Hi, A broad spectrum water resistant sunscreen lotion of spf 50 and above to be applied on exposed areas and repeated after every 3 hours. Try not to stay out continuously for long durations. Mild moderate topical steroids and oral antihistamines can help in relieving the symptoms of sun burn. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pawan Gupta, Dermatologist